# SDR SIMA20150302004

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 36,190 hours, 32,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMER FLASHLIGHT HOLDER BROKEN.  R & R AFT EMER FLASHLIGHT HOLDER IAW AMM 33-50-16.
